Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 278313, 7 pages
http://dx.doi.org/10.1155/2015/278313
Research Article

New Approach to Fractal Approximation of Vector-Functions

1Geometry Department, Lobachevskii Institute of Mathematics and Mechanics, Kazan (Volga Region) Federal University, Kazan 420008, Russia
2Kazan (Volga Region) Federal University, IT-Lyceum of Kazan University, Kazan 420008, Russia
3Department of Autonomous Robotic Systems, High School of Information Technologies and Information Systems, Kazan (Volga Region) Federal University, Kazan 420008, Russia

Received 19 August 2014; Revised 24 January 2015; Accepted 8 February 2015

Academic Editor: Poom Kumam

Copyright © 2015 Konstantin Igudesman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. F. Barnsley, “Fractal functions and interpolation,” Constructive Approximation, vol. 2, no. 4, pp. 303–329, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. F. Barnsley, J. Elton, D. Hardin, and P. Massopust, “Hidden variable fractal interpolation functions,” SIAM Journal on Mathematical Analysis, vol. 20, no. 5, pp. 1218–1242, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. F. Barnsley and A. N. Harrington, “The calculus of fractal interpolation functions,” Journal of Approximation Theory, vol. 57, no. 1, pp. 14–34, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. P. Massopust, Interpolation and Approximation with Splines and Fractals, Oxford University Press, Oxford, UK, 2010.
  5. K. Igudesman and G. Shabernev, “Novel method of fractal approximation,” Lobachevskii Journal of Mathematics, vol. 34, no. 2, pp. 125–132, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. E. Hutchinson, “Fractals and self-similarity,” Indiana University Mathematics Journal, vol. 30, no. 5, pp. 713–747, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. F. Barnsley and L. P. Hurd, Fractal Image Compression, A. K. Peters, Wellesley, Mass, USA, 1993. View at MathSciNet
  8. M. Barnsley, Fractals Everywhere, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet
  9. J. R. Magnus and H. Neudecker, “Matrix differential calculus with applications in statistics and econometrics,” Applied Mathematical Sciences, vol. 8, no. 144, pp. 7175–7181, 2014. View at Google Scholar
  10. K. Igudesman, R. Lavrenov, and V. Klassen, Novel Approach to Calculation of Box Dimension of Fractal Functions, Wiley, 3rd edition, 2007.